# SDR F3LA200600154

- Difficulty date: November 5, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 14,363 hours, 6,253 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5367009200200
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON BOTTOM OF L2 DOOR THRESHOLD PLATE.  REPLACED L2 DOOR THRESHOLD PLATE IAW TASK CARD C252001-22.
